Alert archive / Kentucky / Frost Advisories in 2012

Frost Advisory 2, NWS Jackson, KY

April 6, 20128 counties in Kentucky

NWS Jackson, KY issued this frost advisory at Apr 6, 2012, 4:25 AM EDT for 8 counties in Kentucky. It took effect at Apr 7, 2012, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 4:25 AM EDT (08:25 UTC)
In effect from
Apr 7, 2012, 1:00 AM EDT
Expired
Apr 7, 2012, 9:00 AM EDT
In force
8 hr
Issued by
NWS Jackson, KY

Counties Bell County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 110 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS73 KJKL 060825
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
425 AM EDT FRI APR 6 2012

...FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL RESULT IN A COLD NIGHT ACROSS
EASTERN KENTUCKY TONIGHT. OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL
WELL INTO THE 30S WITH SOME OF THE DEEPER VALLEY LOCATIONS ENDING
UP IN THE UPPER 20S. THESE TEMPERATURES WILL LEAD TO WIDESPREAD FROST
DEVELOPMENT. THE COMBINATION OF FROST AND BELOW FREEZING TEMPERATURES
WILL THREATEN SENSITIVE PLANTS...SOME CROPS AND THE BLOSSOMS ON FRUIT
TREES.

KYZ044-050>052-058>060-088-104-106>120-061630-
/O.UPG.KJKL.FZ.A.0001.120407T0600Z-120407T1200Z/
/O.NEW.KJKL.FZ.W.0001.120407T0500Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
425 AM EDT FRI APR 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.


* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL TO AROUND
  FREEZING OR BELOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 9 AM
  SATURDAY MORNING. SEVERAL HOURS OF TEMPERATURES UNDER 30 DEGREES
  ARE POSSIBLE PRIOR TO DAYBREAK...PARTICULARLY IN SHELTERED VALLEYS.
  RIDGETOP LOCATIONS WILL LIKELY STAY IN THE MIDDLE TO UPPER 30S. THE
  COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST DEVELOPMENT LATE
  TONIGHT.

* FREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST WHICH WILL
  THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
  WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION PRIOR TO
  SUNSET. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
  WEATHER.GOV/JACKSONKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT TREES.

&&

$$

KYZ069-061630-
/O.NEW.KJKL.FZ.W.0001.120407T0500Z-120407T1300Z/
JACKSON-
INCLUDING THE CITY OF...MCKEE
425 AM EDT FRI APR 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL TO AROUND
  FREEZING OR BELOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 9 AM
  SATURDAY MORNING. SEVERAL HOURS OF TEMPERATURES UNDER 30 DEGREES
  ARE POSSIBLE PRIOR TO DAYBREAK...PARTICULARLY IN SHELTERED VALLEYS.
  RIDGETOP LOCATIONS WILL LIKELY STAY IN THE MIDDLE TO UPPER 30S. THE
  COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST DEVELOPMENT LATE
  TONIGHT.

* FREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST WHICH WILL
  THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
  WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION PRIOR TO
  SUNSET. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
  WEATHER.GOV/JACKSONKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT TREES.

&&

$$

KYZ068-079-080-083>087-061630-
/O.NEW.KJKL.FR.Y.0002.120407T0500Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
425 AM EDT FRI APR 6 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL INTO THE LOWER
  AND MIDDLE 30S AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 9 AM
  SATURDAY MORNING. THESE TEMPERATURES WILL LEAD TO WIDESPREAD FROST
  DEVELOPMENT LATE TONIGHT. A FEW VALLEY SPOTS MAY BRIEFLY REACH
  FREEZING TOWARD DAWN SATURDAY.

* WIDESPREAD FROST IS FORECAST WHICH WILL THREATEN OUTDOOR PLANTS.
  THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED
  TO PROTECT TENDER VEGETATION PRIOR TO SUNSET. FOR MORE
  INFORMATION...VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

&&

$$

KAS/GREIF
5 follow-up statements
025 
WWUS73 KJKL 061459
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1059 AM EDT FRI APR 6 2012

...FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL RESULT IN A COLD NIGHT ACROSS
EASTERN KENTUCKY TONIGHT. OVERNIGHT TEMPERATURES ARE EXPECTED TO
FALL WELL INTO THE 30S WITH SOME OF THE DEEPER VALLEY LOCATIONS
ENDING UP IN THE UPPER 20S. THESE TEMPERATURES WILL LEAD TO
WIDESPREAD FROST DEVELOPMENT. THE COMBINATION OF FROST AND BELOW
FREEZING TEMPERATURES WILL THREATEN SENSITIVE PLANTS...SOME CROPS
AND THE BLOSSOMS ON FRUIT TREES.

KYZ044-050>052-058>060-069-088-104-106>120-062200-
/O.CON.KJKL.FZ.W.0001.120407T0500Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
1059 AM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL TO AROUND
  FREEZING OR BELOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 9 AM
  SATURDAY MORNING. SEVERAL HOURS OF TEMPERATURES UNDER 30 DEGREES
  ARE EXPECTED PRIOR TO DAYBREAK...PARTICULARLY IN SHELTERED
  VALLEYS. RIDGETOP LOCATIONS WILL LIKELY STAY IN THE MIDDLE TO UPPER
  30S. THE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST
  DEVELOPMENT LATE TONIGHT.

* FREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST WHICH 
  WILL THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
  INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER 
  VEGETATION PRIOR TO SUNSET. FOR MORE INFORMATION...VISIT OUR 
  INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT
TREES.

&&

$$

KYZ068-079-080-083>087-062200-
/O.CON.KJKL.FR.Y.0002.120407T0500Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
1059 AM EDT FRI APR 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 
  LOWER AND MIDDLE 30S AFTER MIDNIGHT TONIGHT AND CONTINUE 
  THROUGH 9 AM SATURDAY MORNING. THESE TEMPERATURES WILL LEAD TO 
  WIDESPREAD FROST DEVELOPMENT LATE TONIGHT. A FEW VALLEY SPOTS 
  MAY BRIEFLY REACH FREEZING TOWARD DAWN SATURDAY. 

* WIDESPREAD FROST IS FORECAST WHICH WILL THREATEN OUTDOOR 
  PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA 
  ARE ADVISED TO PROTECT TENDER VEGETATION PRIOR TO SUNSET. FOR 
  MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT 
  WEATHER.GOV/JACKSONKY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

&&

$$

KAS
656 
WWUS73 KJKL 061950
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
350 PM EDT FRI APR 6 2012

...FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL RESULT IN A COLD NIGHT ACROSS
EASTERN KENTUCKY TONIGHT. OVERNIGHT TEMPERATURES ARE EXPECTED TO
FALL WELL INTO THE 30S WITH SOME OF THE DEEPER VALLEY LOCATIONS
ENDING UP IN THE UPPER 20S. THESE TEMPERATURES WILL LEAD TO
WIDESPREAD FROST DEVELOPMENT. THE COMBINATION OF FROST AND BELOW
FREEZING TEMPERATURES WILL THREATEN SENSITIVE PLANTS...SOME CROPS
AND THE BLOSSOMS ON FRUIT TREES.

KYZ044-050>052-058>060-069-088-104-106>120-070400-
/O.CON.KJKL.FZ.W.0001.120407T0500Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
350 PM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL TO AROUND 
  FREEZING OR BELOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 
  9 AM SATURDAY MORNING. SEVERAL HOURS OF TEMPERATURES UNDER 30 
  DEGREES ARE EXPECTED PRIOR TO DAYBREAK...PARTICULARLY IN 
  SHELTERED VALLEYS. RIDGETOP LOCATIONS WILL LIKELY STAY IN THE 
  MIDDLE TO UPPER 30S. THE COLD TEMPERATURES WILL LEAD TO 
  WIDESPREAD FROST DEVELOPMENT LATE TONIGHT. 

* FREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST WHICH WILL
  THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
  WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT
TREES. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
WEATHER.GOV/JACKSONKY.

&&

$$

KYZ068-079-080-083>087-070400-
/O.CON.KJKL.FR.Y.0002.120407T0500Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
350 PM EDT FRI APR 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 
  LOWER AND MIDDLE 30S AFTER MIDNIGHT TONIGHT AND CONTINUE 
  THROUGH 9 AM SATURDAY MORNING. THESE TEMPERATURES WILL LEAD TO 
  WIDESPREAD FROST DEVELOPMENT LATE TONIGHT. A FEW VALLEY SPOTS 
  MAY BRIEFLY REACH FREEZING TOWARD DAWN SATURDAY. 

* WIDESPREAD FROST IS FORECAST WHICH WILL THREATEN OUTDOOR PLANTS.
  THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED
  TO PROTECT TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. FOR MORE
INFORMATION...VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

&&

$$

KAS
222 
WWUS73 KJKL 070252
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1052 PM EDT FRI APR 6 2012

...FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL RESULT IN A COLD NIGHT ACROSS
EASTERN KENTUCKY TONIGHT. OVERNIGHT TEMPERATURES ARE EXPECTED TO
FALL WELL INTO THE 30S WITH SOME OF THE DEEPER VALLEY LOCATIONS
ENDING UP IN THE UPPER 20S. THESE TEMPERATURES WILL LEAD TO
WIDESPREAD FROST DEVELOPMENT. THE COMBINATION OF FROST AND BELOW
FREEZING TEMPERATURES WILL THREATEN SENSITIVE PLANTS...SOME CROPS
AND THE BLOSSOMS ON FRUIT TREES.

KYZ044-050>052-058>060-069-088-104-106>120-071300-
/O.CON.KJKL.FZ.W.0001.120407T0500Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
1052 PM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL TO AROUND 
  FREEZING OR BELOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH 
  9 AM SATURDAY MORNING. SEVERAL HOURS OF TEMPERATURES UNDER 30 
  DEGREES ARE EXPECTED PRIOR TO DAYBREAK...PARTICULARLY IN 
  SHELTERED VALLEYS. RIDGETOP LOCATIONS WILL LIKELY STAY IN THE 
  MIDDLE TO UPPER 30S. THE COLD TEMPERATURES WILL LEAD TO 
  WIDESPREAD FROST DEVELOPMENT LATE TONIGHT. 

* FREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST WHICH 
  WILL THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
  INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT
TREES. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
WEATHER.GOV/JACKSONKY.

&&

$$

KYZ068-079-080-083>087-071300-
/O.CON.KJKL.FR.Y.0002.120407T0500Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
1052 PM EDT FRI APR 6 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 
  LOWER AND MIDDLE 30S AFTER MIDNIGHT TONIGHT AND CONTINUE 
  THROUGH 9 AM SATURDAY MORNING. THESE TEMPERATURES WILL LEAD TO 
  WIDESPREAD FROST DEVELOPMENT LATE TONIGHT. A FEW VALLEY SPOTS 
  MAY BRIEFLY REACH FREEZING TOWARD DAWN SATURDAY. 

* WIDESPREAD FROST IS FORECAST WHICH WILL THREATEN OUTDOOR 
  PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA 
  ARE ADVISED TO PROTECT TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. FOR MORE
INFORMATION...VISIT OUR INTERNET WEB SITE AT
WEATHER.GOV/JACKSONKY.

&&

$$

KAS/JJ
298 
WWUS73 KJKL 070812
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
412 AM EDT SAT APR 7 2012

...FREEZING TEMPERATURES AND FROST THROUGH EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR FREEZING TEMPERATURES AND
FROST IN THE VALLEYS THROUGH EARLY THIS MORNING. 

KYZ044-050>052-058>060-069-088-104-106>120-071300-
/O.CON.KJKL.FZ.W.0001.000000T0000Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
412 AM EDT SAT APR 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURES FOR MOST VALLEY LOCATIONS ARE EXPECTED TO FALL TO
  AROUND FREEZING OR BELOW THROUGH EARLY THIS MORNING. RIDGETOP
  LOCATIONS WILL LIKELY STAY IN THE UPPER 30S.

* FREEZING TEMPERATURES AND AREAS OF FROST WILL THREATEN OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION...INCLUDING THE BLOSSOMS ON FRUIT
TREES. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
WEATHER.GOV/JACKSONKY.

&&

$$

KYZ068-079-080-083>087-071300-
/O.CON.KJKL.FR.Y.0002.000000T0000Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
412 AM EDT SAT APR 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURES FOR MOST LOCATIONS ARE EXPECTED TO FALL INTO THE LOWER
  AND MIDDLE 30S BY EARLY THIS MORNING. THESE TEMPERATURES WILL LEAD
  TO AREAS OF FROST.

* AREAS OF FROST WILL THREATEN OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. FOR MORE
INFORMATION...VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

&&

$$

GEOGERIAN
304 
WWUS73 KJKL 071300
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
900 AM EDT SAT APR 7 2012


KYZ044-050>052-058>060-069-088-104-106>120-071400-
/O.EXP.KJKL.FZ.W.0001.000000T0000Z-120407T1300Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
900 AM EDT SAT APR 7 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. WITH
SUNSHINE...TEMPERATURES HAVE STARTED TO RISE.

$$

KYZ068-079-080-083>087-071400-
/O.EXP.KJKL.FR.Y.0002.000000T0000Z-120407T1300Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE
900 AM EDT SAT APR 7 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. WITH
SUNSHINE...TEMPERATURES HAVE STARTED TO RISE.

$$

HAL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Apr 6, 3:45 AM EDT, 40 minutes earlier.

Area forecast discussion, Apr 6, 3:45 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
345 AM EDT FRI APR 6 2012

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM EDT FRI APR 6 2012

06Z SFC ANALYSIS SHOWS COOL HIGH PRESSURE PUSHING INTO THE AREA FROM
THE NORTH. THIS HAS SHIFTED THE EARLIER SHOWERS SOUTH INTO TENNESSEE
AND CLEARED THE SKIES FOR ALL BUT FAR SOUTHEAST KENTUCKY. HOWEVER...
THE PRESSURE GRADIENT BETWEEN THIS HIGH AND THE LOW TO THE SOUTH HAS
KEPT THE WINDS UP FOR MOST OF THE AREA. THESE WINDS HAVE STEADILY
BROUGHT IN COLDER AIR ON NORTHEAST WINDS. AS A RESULT...TEMPERATURES
HAVE FALLEN INTO THE LOWER 40S IN THE NORTH AND LOWER 50S IN THE
SOUTH. THE WINDS WILL BE LIGHT TO CALM IN THE SHELTERED VALLEYS FOR
THE REMAINDER OF THE NIGHT AND THAT SHOULD ALLOW THEM TO SETTLE INTO
THE MID 30S FOR LOWS AND COULD FOSTER SOME VERY PATCHY FROST TOWARD
DAWN IN THE DEEPER NORTHEAST ONES. MEANWHILE...DEWPOINTS THROUGH EAST
KENTUCKY HAVE DROPPED INTO THE LOWER 30S IN MOST PLACES.

THE MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM AS STRONG
RIDGING BUILDS INTO THE AREA FROM THE MID-SECTION OF THE NATION. THIS
RIDGE WILL HELP TO SHOVE THE SOUTHEAST SHORTWAVE OFF THE COAST LATER
TODAY AND SHIFT THE DEEP NORTHEAST TROUGH TO THE EAST...AS WELL.
THE RIDGE...THOUGH WEAKENING AS IT MOVES INTO KENTUCKY ON SATURDAY...
WILL BRING SUPPRESSION THAT WILL HELP TO KEEP THE SKIES CLEAR AND
ALSO YIELD DRY AIR AT THE SFC LATER THIS AFTERNOON AND ESPECIALLY ON
SATURDAY AFTERNOON. HAVE FOLLOWED THE DETAILS FROM THE NAM12 MOST
CLOSELY.

SENSIBLE WEATHER WILL ESSENTIALLY FEATURE A SEASONABLY COOL PERIOD
THROUGH THE FIRST PART OF THE WEEKEND. PLENTY OF SUNSHINE IS EXPECTED
TODAY AND SATURDAY WHILE CLEAR SKIES AND LIGHT WINDS WILL BE IN PLACE
TONIGHT. HUMIDITIES WILL FALL INTO THE LOWER 20S IN MANY PLACES THIS
AFTERNOON AND COULD PRESENT A FIRE WEATHER CONCERN...PARTICULARLY AS
THE WINDS BRING DOWN A LITTLE EXTRA GUSTINESS...IN ADDITION TO THE
DRY AIR...FROM JUST OFF THE SFC. HOWEVER...THE SFC AND 20 METER WINDS
LATER THIS AFTERNOON WILL LIKELY NOT REACHED SUSTAINED VALUES OF 15
MPH OR HIGHER...KEEPING THE CONDITIONS BELOW THE THRESHOLD FOR RED
FLAG. LIGHTER WINDS ARE EXPECTED FOR SATURDAY WITH EVEN DRIER AIR
IN PLACE BENEATH THE HEART OF THAT HIGH.

THE HIGH WILL BE CLOSE ENOUGH TO EAST KENTUCKY TONIGHT SO THAT THE
WINDS SHOULD DIE OFF AROUND SUNSET...SETTING THE STAGE FOR A VERY
COLD NIGHT...GIVEN OUR RECENT PROLONGED EXTENT OF MILD WEATHER.
STRONG RADIATIONAL COOLING WILL SEND TEMPERATURES DOWN INTO THE
LOWER 30S THROUGH MOST OF THE AREA WITH ONLY THE RIDGETOPS AND OUR
SOUTHWEST ZONES SPARED THESE NEAR AND SUB-FREEZING TEMPERATURES BY
DAWN. THE SHELTERED VALLEYS IN THE FAR EAST ARE EXPECTED TO SEE
READINGS INTO THE UPPER 20S FOR LOWS. ACCORDINGLY...HAVE PLACED THE
NORTHEAST TWO THIRDS OF THE CWA INTO A FREEZE WARNING FOR TONIGHT
WHILE THE REMAINDER WILL BE UNDER A FROST ADVISORY. WIDESPREAD FROST
IS EXPECTED THROUGHOUT EAST KENTUCKY...BEGINNING IN THOSE EASTERN
VALLEYS SHORTLY AFTER MIDNIGHT AS THEY SEE THEIR TEMPERATURES DROP
OFF MUCH QUICKER THAN THE SURROUNDING AREAS.

THIS FREEZE/FROST EVENT TONIGHT WILL BE A MAJOR CONCERN FOR ALL
AGRICULTURE INTERESTS AS THE RECENT WARMTH HAS LEAD TO ABNORMALLY
EARLY GROWTH AND BUDDING OF THE FRUIT TREES AND SOME CROPS.
ACCORDINGLY...EXTRA CARE AND PRECAUTIONS ARE STRONGLY ADVISED TONIGHT
FOR ANYONE CONCERNED WITH THEIR AGRICULTURE. THE FROST SHOULD BE
MELTED OFF SHORTLY AFTER 9 AM SATURDAY.

HAVE FOLLOWED A BLEND OF THE COLDER MET AND MAV MOS GUIDANCE FOR
HIGHS TODAY AND SATURDAY. FOR TONIGHT...THOUGH...FAVORED THE COLDER
MAV MOS AND ITS COOP MOS VALUES FOR LOWS AS WELL AS A STRONG LEAN
TOWARD THE INHERITED GRIDS TO CAPTURE THE DETAILS OF THE NEAR AND SUB
FREEZING TEMPERATURES. POPS WERE BASICALLY ZEROED OUT THROUGH
SATURDAY IN LINE WITH MOS.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 AM EDT FRI APR 6 2012

THE MODELS REMAIN IN GOOD AGREEMENT WITH AN AMPLIFIED PATTERN
CONTINUING THROUGH THE PERIOD. A RIDGE AXIS ACROSS THE MISSISSIPPI
VALLEY WILL BECOME FLATTENED AND EVENTUALLY YIELD TO A CONSOLIDATING
TROUGH THAT WILL DOMINATE THE EASTERN CONUS WELL INTO NEXT
WEEK...BRINGING UNSEASONABLY COOL TEMPERATURES TO THE OHIO AND
TENNESSEE VALLEYS...AS WELL AS A FEW SHOTS OF LIGHT PRECIPITATION
FROM TIME TO TIME.

THE DETAILS ON HOW ALL OF THIS UNFOLDS CONTINUES TO BE
CHALLENGING...SO HAVE RELIED HEAVILY ON THE BLENDED GUIDANCE...WHICH
WOUND UP BEING FAIRLY CLOSE TO THE INHERITED FORECAST. ANOTHER
CHILLY NIGHT WILL BE ON TAP SATURDAY NIGHT...ALTHOUGH PROBABLY NOT
AS COOL AS SATURDAY MORNING AS A COLD FRONT WILL BE APPROACHING
TOWARDS DAWN...SPREADING SOME CLOUD COVER AS WELL AS KICKING UP AT
LEAST LIGHT WINDS.

THE COLD FRONT WILL PASS THROUGH ON SUNDAY...BRINGING MAINLY SOME
DRIER AIR TO THE AREA. THE REAL COLD SHOT WILL COME ON TUESDAY AND
WEDNESDAY AS THE TROUGH DEEPENS ACROSS THE EASTERN CONUS.
AGAIN...THERE WILL BE SOME SMALL CHANCES OF PRECIPITATION ASSOCIATED
WITH PASSING SHORT WAVE TROUGHS TRAVERSING THE NORTHWEST FLOW
ALOFT...HOWEVER AT THIS TIME...HAVE DECIDED TO STICK WITH A DIURNAL
TREND TO THE SHOWERS.

BY THURSDAY...THE TROUGH WILL BEGIN EASING UP IN THE EAST...POSSIBLY
ALLOWING A SYSTEM FROM THE PLAINS TO BEGIN SPREADING WARM FRONTAL
PRECIP INTO THE AREA. WILL THEREFORE CARRY THE GIVEN SLIGHT CHANCES
IN THE SOUTH.

FOR TEMPERATURES...CONTINUED TO STICK WITH THE BLENDED DATA PRETTY
CLOSE. LOWS WILL BOTTOM OUT SOLIDLY IN THE 30S FOR WEDNESDAY AND
THURSDAY MORNINGS...ALTHOUGH WINDS AND CLOUD COVER MAY KEEP FROST
MORE RESTRICTED TO THE DEEPER VALLEYS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 155 AM EDT FRI APR 6 2012

WHILE CLOUD COVER CONTINUES TO ERODE FROM THE NORTH AS DRIER AIR
FILTERS IN ON NORTHEAST FLOW IN THE LOW LEVELS...A BAND OF SC AT
AROUND 4K FEET IS HOLDING ON OVER OUR FAR SOUTHEAST AND THE LOZ TAF
SITE. OTHERWISE...SKC OR JUST A SCATTERED PATCH OF CIRRUS WILL BE
THE RULE THROUGH THE REST OF THE NIGHT. NORTHEAST WINDS AT 5 TO 10
KTS WILL SETTLE A TOUCH OVERNIGHT BEFORE BECOMING GUSTY AGAIN BY MID
MORNING ON FRIDAY...DIMINISHING AGAIN LATER FRIDAY EVENING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 9 AM EDT SATURDAY FOR KYZ044-050>052-
058>060-069-088-104-106>120.

FROST ADVISORY FROM 1 AM TO 9 AM EDT SATURDAY FOR KYZ068-079-080-
083>087.

&&

SHORT TERM...GREIF
LONG TERM....GEOGERIAN
AVIATION...GREIF
Hazardous weather outlook, Apr 5, 10:24 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1024 PM EDT THU APR 5 2012

KYZ044-050>052-058>060-088-104-106>120-070500-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-HARLAN-ELLIOTT-
MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
1024 PM EDT THU APR 5 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SOME PATCHY FROST IS POSSIBLE IN THE SHELTERED VALLEYS OF EASTERN
KENTUCKY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED LATE
FRIDAY NIGHT...ESPECIALLY IN VALLEYS.

FROST IS AGAIN POSSIBLE IN THE VALLEYS SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ068-069-079-080-083>087-070500-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MOUNT VERNON...MCKEE...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE
1024 PM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD FROST IS EXPECTED ACROSS EASTERN KENTUCKY LATE FRIDAY
NIGHT...ESPECIALLY IN VALLEYS.

FROST IS AGAIN POSSIBLE IN THE VALLEYS SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KAS/ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:25 AM EDTFreeze WarningJKLBath, Breathitt, Clay, Elliott, Estill, Fleming and 19 more29 hr

Nearby

Frost Advisories in Kentucky, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.